# SDR SWIA2018120745334

- Difficulty date: October 18, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 24,673 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: CN6242025201
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE PANEL 433AL HAS CHAFING ON THE TOPHAT. (C-CHECK) RO: 12/06/2018 REMOVED AND REPLACED P/N CN624-2025-201 IAW SRM.
